Research Repository

Stability and stabilization of continuous-time singular hybrid systems

Xia, Yuanqing and Boukas, El-Kebir and Shi, Peng and Zhang, Jinhui (2009) Stability and stabilization of continuous-time singular hybrid systems. Automatica, 45 (6). pp. 1504-1509. ISSN 0005-1098

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, the problems of stability and state feedback stabilization for a class of continuous-time singular hybrid systems are investigated. A new sufficient and necessary condition for a continuous-time singular hybrid system to be regular, impulse-free and stochastically stable is proposed in terms of a set of coupled strict linear matrix inequalities (LMIs). Moreover, a new sufficient and necessary condition is presented for the existence of the state feedback controller in terms of a set of coupled strict matrix inequalities. Finally, a numerical example is given to illustrate the effectiveness of the obtained theoretical results.

Item Type: Article
Uncontrolled Keywords: ResPubID17661, stochastically stable, linear matrix inequality (LMI), Markovian jump systems, singular systems
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0906 Electrical and Electronic Engineering
SEO Classification > 970109 Expanding Knowledge in Engineering
Related URLs:
Depositing User: VUIR
Date Deposited: 27 Sep 2011 00:26
Last Modified: 27 Sep 2011 00:26
URI: http://vuir.vu.edu.au/id/eprint/4705
DOI: 10.1016/j.automatica.2009.02.008
ePrint Statistics: View download statistics for this item
Citations in Scopus: 88 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar